MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number 9-TV45X45-14F-080
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, a 14f amplatzer torqvue 45x45 delivery sheath was chosen for a procedure.During procedure, the sheath dilator split was noticed after being used and had to use again due to redoing transeptal.A new 14f amplatzer torqvue 45x45 delivery sheath was chosen and completed the procedure.The patient was reported stable and discharged.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
An event of material split, cut, or torn was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported material split, cut, or torn could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that (b)(6) 2025, a 14f amplatzer torqvue 45x45 delivery sheath was chosen for a procedure.During procedure, the sheath dilator split was noticed after being used and had to use again due to redoing transeptal.A new 14f amplatzer torqvue 45x45 delivery sheath was chosen and completed the procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported stable and discharged.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23851433
Report Number2135147-2025-07553
Device Sequence Number18534713
Product Code DQY
UDI-Device Identifier05415067025906
UDI-Public(01)05415067025906(17)280430(10)10883467
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TV45X45-14F-080
Device Catalogue Number9-TV45X45-14F-080
Device Lot Number10883467
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale